Previous |  Up |  Next


Title: On a theorem of Brunovsky for periodic optimal control (English)
Author: Markus, Lawrence
Language: English
Journal: Proceedings of Equadiff III
Volume: 3rd Czechoslovak Conference on Differential Equations and Their Applications. Brno, Czechoslovakia, August 28 - September 1, 1972
Issue: 1972
Pages: 59-69
Category: math
MSC: 49A10
MSC: 49J15
MSC: 49K15
MSC: 93C10
MSC: 93C15
idZBL: Zbl 0332.49012
idMR: MR0358485
Date available: 2009-02-11T16:38:18Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_03-1972-1_8.pdf 920.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo